Get the App
DOWNLOAD NOW
20230301_Web3_Homepage_AppDownload.png
  • google-play.png
  • app-store.png
  • app-gallery.png
Find a Store Blog
Stores
0
MY Bag
Home/Medicine/Western Medicine/Cold Flu/

PANADOL COLD N COUGH 8S

PANADOL COLD N COUGH 8S
The product is prohibited by Department of Health and only limit for store sales. Please select Click & Collect and Pay at Stores.
Free Gift Promotion Offer
HK$41.90 5% off
QUANTITY
Add to Bag
Product code
177638
  • PRODUCT DETAILS
  • Seller Information
  • Promotion (Gifts will be available while stock lasts)
  • PAYMENT & DELIVERY
PRODUCT DETAILS
Description

Place of Origin

Spain

Product Usage

Adult (12 years and over)

Ingredients

Each tablet contains Acetaminophen 250mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 5mg

Pieces per Container

8 tablets

Storage Condition

Store below 25°C. Keep out of the reach of children

Warnings

DO NOT EXCEED THE STATED DOSE.
Do not take more than one Acetaminophen-containing product.
Please read label before use.
Inappropaite use of Acetaminophen may potentially cause harm to health. If syptoms persist

Hide